# SDR ASAA2023031542372

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,401 hours, 16,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LOSS OF RIGHT FMC. LEFT FMC MOMENTALLY FAILED APPROXIMATELY TWO HOURS LATER. LEFT FMC SELF RECOVERED AFTER 1 MIN AND CONTINUED TO OPERATE THE REMAINDER OF THE FLIGHT. GROUNDED - YES. ACCOMPLISHED BITE ON LEFT FMC IAW B737-800 FIM 34-61 TASK 801. LEFT FMC OPS CHECK GOOD. (REF ASA LP 60505729)
